# SDR SIMA200509404

- Difficulty date: April 3, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145
- Aircraft serial: 145079
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 15793101
- Part serial: 0564
- Condition: Defective
- Location: Rudder
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT RUDDER SYSTEM HALF INOPERATIVE EICAS WARNING ILLUMINATED WENT OUT THEN REILLUMINATED.  DECLARED EMERGENCY COMING INTO LGA AND LANDED WITHOUT INCIDENT.  REPLACED RUDDER PRESSURE SWITCH IAW AMM 27-2304.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
